# SDR A6WA200940376

- Difficulty date: July 7, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 15,275 hours, 14,128 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 06314H7615
- Condition: Failed
- Location: Cockpit
- Part time: 940 hours, 900 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT 33000 FT, RECEIVED LT WINDSHIELD HEAT CAUTION MSG WINDSHIELD SHATTERED PRIOR TO COMPLETION OF QRH.  REMOVED LT WINDSHIELD IAW AMM 56-11-01.  REF LOG 191089/6 COMPLETED LT WINDSHIELD INSTALLATION IAW AMM CH 56-11, OPS AND LEAK CHECK GOOD.  REF MX M/C NR 3 FOR INSTALLATION OF LT WIPER ARM.  (K)
